MathSciNet Relay Station
MathSciNet bibliographic data
MR1039771 11R58
Gekeler, Ernst-Ulrich On regularity of small primes in function fields. J. Number Theory 34 (1990), no. 1, 114–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement